# SDR AALA980382

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

TAD - FLT 36 - LEFT GEN DRIVE EICAS ILLUMINATED 3 HR INTO FLIGHT LEFT GEN CON DROPPED OFF.  INITIATED PROCEDURE IDG DISCONNECTED APU STARTED FINE AT FL410 CONTINUED FLIGHT WITH RIGHT GEN AND APU GEN.  REPLACED LEFT GENERATOR CONTROL UNIT SERVICED IDG RAN ENGINE.  ELEC OPS NORMAL.  (M)
